# SDR DALA13028300124

- Difficulty date: May 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 71,849 hours, 32,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTION UPPER SURFACE AT BS 927, LBL 90.   REPAIR CARRIED OUT IAW- PRI 514016-14, REV 0, REV 1, REV 2, REV 3, REV 4, REV 5 AND REV 6. AND COMPLIED WITH ER/A 514016-14, REV ORIGINAL.
